Differential and Integral Equations

Stability properties for solutions of general Euler-Lagrange systems

Giovanni Leoni, Maria Manfredini, and Patrizia Pucci

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 3 (1992), 537-552.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370979317

Mathematical Reviews number (MathSciNet)
MR1157486

Zentralblatt MATH identifier
0758.34036

Subjects
Primary: 49K40: Sensitivity, stability, well-posedness [See also 90C31]
Secondary: 34D05: Asymptotic properties 35B35: Stability

Citation

Leoni, Giovanni; Manfredini, Maria; Pucci, Patrizia. Stability properties for solutions of general Euler-Lagrange systems. Differential Integral Equations 5 (1992), no. 3, 537--552. https://projecteuclid.org/euclid.die/1370979317


Export citation